# SDR SWAA001865

- Difficulty date: September 27, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 47,482 hours, 47,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR LOWER CUTOUT CRACKED EXTENDING BELOW SKIN DOUBLER.  REPAIRED SKIN DOUBLER PER RA 1-353-2368.
